Diagonal series of rational functions (several variables)

Tom 59 / 1994

Sławomir Cynk, Piotr Tworzewski Annales Polonici Mathematici 59 (1994), 77-83 DOI: 10.4064/ap-59-1-77-83

Streszczenie

We give representations of Nash functions in a neighbourhood of a polydisc (torus) in $ℂ^m$ as diagonal series of rational functions in a neighbourhood of a polydisc (torus) in $ℂ^{m+1}$.

Autorzy

  • Sławomir Cynk
  • Piotr Tworzewski

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek